# SDR DALA2022051203312

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 67,177 hours, 8,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 DOOR 1R ASSIST BOTTLE DISC REPUTED DURING ARMING. CORRECTIVE ACTION: REPLACED DISC DIAPHRAM AND SERVICED. (8627416)
